# SDR 2003F00163

- Difficulty date: December 13, 2002
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N163WW
- Make and model: Amd FALCON50MYST
- Aircraft serial: 052
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Main
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO TEB, THE LANDING GEAR HANDLE WAS MOVED TO LOWER THE GEAR. BOTH MAIN LANDING GEAR TRANSITON LIGHTS CAME ON AND THE GEAR DID NOT EXTEND.  THE FLIGHT CREW USED THE EMERGENCY SYSTEM TO LOWER AND LOCK THE GEAR IN PLACE.  (M)
